Follow
Gerd Schmalz
Gerd Schmalz
Verified email at une.edu.au
Title
Cited by
Cited by
Year
Geometric analysis and nonlinear partial differential equations
S Hildebrand, H Karcher
Springer, 2003
68*2003
The geometry of hyperbolic and elliptic CR-manifolds of codimension two
J Slovák, G Schmalz
The Asian Journal of Mathematics, 565-598, 0
50*
Duality between noise and spatial resolution in linear systems
TE Gureyev, YI Nesterets, F De Hoog, G Schmalz, SC Mayo, ...
Optics Express 22 (8), 9087-9094, 2014
432014
On the derivation of the Green’s function for the Helmholtz equation using generalized functions
JA Schmalz, G Schmalz, TE Gureyev, KM Pavlov
American Journal of Physics 78 (2), 181-186, 2010
362010
Invariants of elliptic and hyperbolic CR-structures of codimension 2
VV Ezhov, AV Isaev, G Schmalz
International Journal of Mathematics 10 (01), 1-52, 1999
341999
Canonical Cartan connection and holomorphic invariants on Engel CR manifolds
V Beloshapka, V Ezhov, G Schmalz
Russian Journal of Mathematical Physics 14, 121-133, 2007
322007
Holomorphic Automorphisms of Quadrics II
V Ezhov, G Schmalz
291992
From Cartan to Tanaka: getting real in the complex world
VV Ezhov, B McLaughlin, G Schmalz
American Mathematical Society, 2011
282011
Normal form and 2-dimensional chains of an elliptic CR surface in
VV Ezov, G Schmalz
28*1993
Partially integrable almost CR manifolds of CR dimension and codimension two
A Cap, G Schmalz
Lie Groups, Geometric Structures and Differential Equations–One Hundred …, 2002
222002
Holomorphic classification of four-dimensional surfaces in
VK Beloshapka, VV Ezhov, G Schmalz
Izvestiya: Mathematics 72 (3), 413, 2008
212008
A matrix Poincaré formula for holomorphic automorphisms of quadrics of higher codimension. Real associative quadrics
VV Ežov, G Schmalz
The Journal of Geometric Analysis 8, 27-41, 1998
211998
Solution of the-Equation with uniform estimates on strictly q-convex domains with non-smooth boundary
G Schmalz
Mathematische Zeitschrift 202 (3), 409-430, 1989
211989
On the generalization of Forelli’s theorem
JC Joo, KT Kim, G Schmalz
Mathematische Annalen 365, 1187-1200, 2016
202016
Explicit construction of a Chern–Moser connection for CR manifolds of codimension two
G Schmalz, A Spiro
Annali di Matematica Pura ed Applicata 185 (3), 337-379, 2006
172006
Functions holomorphic along holomorphic vector fields
KT Kim, E Poletsky, G Schmalz
Journal of Geometric Analysis 19, 655-666, 2009
162009
Automorphisms of nondegenerate CR quadrics and Siegel domains. Explicit description
VV Ežov, G Schmalz
The Journal of Geometric Analysis 11, 441-467, 2001
16*2001
Infinitesimale Starrheit hermitescher Quadriken in allgemeiner Lage
V Ežov, G Schmalz
Mathematische Nachrichten 204 (1), 41-60, 1999
161999
Poincaré automorphisms for nondegenerate CR quadrics
V Ezov, G Schmalz
141993
Deterministic Bragg coherent diffraction imaging
KM Pavlov, VI Punegov, KS Morgan, G Schmalz, DM Paganin
Scientific Reports 7 (1), 1132, 2017
122017
The system can't perform the operation now. Try again later.
Articles 1–20